Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 33, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 25, 2025, 7:08 AM CDT for Benton County, Washington County, Arkansas; Adair County, Cherokee County, Delaware County, Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2025, 7:08 AM CDT (12:08 UTC)
- Expired
- May 25, 2025, 12:30 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK
The radar
The Western Arkansas radar (KSRX), 98 km from the middle of the area, began a volume at 12:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.1 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1007 J/kg
- Mixed-layer CIN
- -523 J/kg
- Mixed-layer LCL
- 1267 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
787
WGUS54 KTSA 251208
FFWTSA
ARC007-143-OKC001-021-041-251530-
/O.NEW.KTSA.FF.W.0033.250525T1208Z-250525T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
708 AM CDT Sun May 25 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Benton County in northwestern Arkansas...
Washington County in northwestern Arkansas...
Eastern Cherokee County in east central Oklahoma...
Adair County in northeastern Oklahoma...
Southern Delaware County in northeastern Oklahoma...
* Until 1030 AM CDT.
* At 708 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fayetteville... Springdale...
Rogers... Bentonville...
Tahlequah... Siloam Springs...
Stilwell... Bella Vista...
Lowell... Farmington...
Pea Ridge... Prairie Grove...
Gentry... Elkins...
Tontitown... Gravette...
West Fork... Lincoln...
Cave Springs... Decatur...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3628 9501 3650 9461 3650 9387 3618 9391
3609 9394 3586 9395 3564 9505
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
473
WGUS54 KTSA 251513
FFWTSA
ARC007-143-OKC001-021-041-251730-
/O.EXT.KTSA.FF.W.0033.000000T0000Z-250525T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1013 AM CDT Sun May 25 2025
The National Weather Service in Tulsa has extended the
* Flash Flood Warning for...
Benton County in northwestern Arkansas...
Washington County in northwestern Arkansas...
Eastern Cherokee County in east central Oklahoma...
Adair County in northeastern Oklahoma...
Southern Delaware County in northeastern Oklahoma...
* Until 1230 PM CDT.
* At 1013 AM CDT, Doppler radar indicated additional thunderstorms
producing heavy rain spreading across the warned area. These
storms will produce additional rainfall amounts of 0.5 to 1 inch
with the heaviest rains. Flash flooding is likely to begin shortly
in and near the heaviest rains.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fayetteville... Springdale...
Rogers... Bentonville...
Tahlequah... Siloam Springs...
Stilwell... Bella Vista...
Lowell... Farmington...
Pea Ridge... Prairie Grove...
Gentry... Elkins...
Tontitown... Gravette...
West Fork... Lincoln...
Cave Springs... Decatur...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3628 9501 3650 9461 3650 9387 3618 9391
3609 9394 3586 9395 3564 9505
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:35 AM CDT, 33 minutes earlier. Its key messages:
- Issued at 312 AM CDT Sat May 24 2025
- Thunderstorms persist early this morning across eastern Oklahoma and northwest Arkansas. Flooding threat will continue, in addition to severe weather concerns.
- Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
- Widespread heavy rainfall footprint expected through Monday across most of eastern Oklahoma and northwest/west central Arkansas. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to an increasing flood risk. Flood safety awareness remains a focus.
Area forecast discussion, May 25, 6:35 AM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
635 AM CDT Sun May 25 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 312 AM CDT Sat May 24 2025
- Thunderstorms persist early this morning across eastern
Oklahoma and northwest Arkansas. Flooding threat will
continue, in addition to severe weather concerns.
- Widespread showers and storms Sunday through Sunday night and
may persist through the day Monday. Severe weather potential
remains. Flooding likely to be ongoing by Monday.
- Widespread heavy rainfall footprint expected through Monday
across most of eastern Oklahoma and northwest/west central
Arkansas. The holiday weekend will have many outdoor
activities and the prolonged heavy rainfall potential may
expose many to an increasing flood risk. Flood safety
awareness remains a focus.
&&
.SHORT TERM...
(Today and Tonight)
Issued at 312 AM CDT Sun May 25 2025
Showers and thunderstorms are ongoing across northern portions of
the area early this morning with a risk for severe hail and
wind gusts. Convection will likely continue into the daylight
hours across northeast Oklahoma and northwest Arkansas. Latest
trends and near-term guidance suggest development of some bowing
segments through the morning hours, which would imply a locally
enhanced risk of damaging wind gusts. Precip gradually shifts
south, primarily impacting areas along and south of the I-40
corridor this afternoon, with more isolated to scattered coverage
to the north. A synoptic front will become the primary focus for
additional development this afternoon and evening as it sags
south through the FA. Severe potential persists with any
redevelopment this afternoon.
By late afternoon/ evening, a mid level wave will be approaching
the region from the west, promoting height falls across much of
Oklahoma. This is expected to ignite additional storms which will
then move into our area during the evening and overnight period.
As has been the case for the last couple nights, the environment
will be capable of producing severe weather tonight, this time
with more of a focus on damaging wind gusts... though large hail
and a low tornado potential may exist near the boundary as well.
While rain coverage will likely encompass much of the forecast
area, the synoptic front will be making gradual progress south
during this time and highest storm coverage and severe threat
should tend to move towards E-Central/ Southeast Oklahoma and
W-Central Arkansas overnight.
Significant flooding potential is anticipated areawide today and
tonight given multiple rounds of storms, anomalously high PWAT
values, and saturated soils from previous day's precipitation.
Several more inches of rainfall will be possible across northeast
Oklahoma and northwest Arkansas this morning, extending into
southeast Oklahoma and northwest Arkansas later in the day and
tonight. Considering the rainfall footprint over the last 36 hours
and tendency for storms to focus more across the south later
tonight into Monday, have expanded the current Flood Watch to
include Pushmataha and Choctaw counties as well. Please keep flood
safety in mind today and tonight, and as always, do not attempt
to drive through flooded roadways. Additionally, be especially
attentive when traveling at night as it is more difficult to
identify floodwater in the dark.
&&
.LONG TERM...
(Tomorrow through Saturday)
Issued at 312 AM CDT Sun May 25 2025
By Monday morning, the bulk of heavy precip should be moving off
to the southeast of the CWA. Scattered showers and thunderstorms
will remain possible through the day, however, as upper troughing
moves through the region. Locally heavy rainfall will remain
possible through Monday night, as well as a limited risk for
severe hail/ wind. The associated sfc low navigates eastward into
Tuesday with drier northerly flow filling into the region and
precip ending from west to east. By late Wednesday night into
thursday, another wave will be approaching the region with another
round of showers and storms areawide. Will need to keep an eye on
the heavy rain potential with this system, but it is not looking
as intense as the current stretch of rainfall. Periodic low rain
chances may persist into next weekend, but in general the forecast
appears to become drier with time as ridging attempts to push
into the central plains. Temperatures through the extended period
will begin below average before warning back to near average.
&&
.AVIATION...
(12Z TAFS)
Issued at 633 AM CDT Sun May 25 2025
Mainly MVFR ceilings will prevail through the forecast period.
Showers and thunderstorms will occur from time to time, with the
most widespread activity expected later this evening and
overnight.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 79 64 75 60 / 70 80 80 70
FSM 84 67 78 65 / 70 80 90 80
MLC 87 66 78 62 / 50 90 80 80
BVO 76 59 73 56 / 90 90 80 70
FYV 79 61 74 60 / 90 90 80 70
BYV 74 59 68 60 / 90 90 80 80
MKO 80 64 75 61 / 80 90 80 70
MIO 74 61 69 60 / 90 90 70 70
F10 81 64 76 61 / 70 90 80 70
HHW 89 67 76 65 / 30 70 90 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ049-053>076.
AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...43
LONG TERM....43
AVIATION...05Hazardous weather outlook, May 25, 4:47 AM CDT, 2 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 447 AM CDT Sun May 25 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 447 AM CDT Sun May 25 2025 ...SIGNIFICANT IMPACTS FROM SEVERE WEATHER AND FLOODING THROUGH MONDAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Strong to severe thunderstorms capable of producing large hail, damaging winds, and torrential rainfall are ongoing this morning across northeast Oklahoma and northwest Arkansas. Storms are expected to continue through the morning and spread into east- central and southeast Oklahoma, as well as west-central Arkansas this afternoon. Additional widespread thunderstorms will develop by this evening and persist overnight with continued severe weather and flooding potential areawide. Flash flooding is of particular concern with storms today, so please keep flood safety in mind today and tonight. Do not attempt to drive through flooded roadways. Additionally, be especially attentive when traveling at night as it is more difficult to identify floodwater in the dark. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY THROUGH SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... The bulk of the severe weather and heavy rain threats should exit the area by Monday morning. However, additional showers and thunderstorms are expected during the day Monday and Monday night. Some of the stronger storms may still produce locally heavy rainfall as well as large hail and damaging wind gusts. Conditions generally become drier Tuesday and Wednesday, though isolated showers and storms cannot be ruled out, primarily in southeast Oklahoma. Another round of widespread storms is expected Wednesday night and Thursday with additional heavy rain and severe potential. Periodic precipitation chances persist through the end of the week, but are expected to gradually trend drier by next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 25, 4:55 AM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
455 AM CDT Sun May 25 2025
OKZ054-251045-
Osage OK-
455 AM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN OSAGE COUNTY THROUGH
545 AM CDT...
At 455 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Pearsonia to 4 miles east of
Ralston. Movement was east at 35 mph.
HAZARD...Wind gusts 40 to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Barnsdall... Osage Hills State Park...
Pershing... Hominy...
Wynona... Nelagoney...
Avant... Okesa...
Tallant... Pawhuska...
Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3673 9600 3648 9603 3633 9619 3649 9661
3678 9638
TIME...MOT...LOC 0955Z 285DEG 30KT 3673 9643 3648 9666
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 4:58 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
458 AM CDT Sun May 25 2025
OKZ068-070-251030-
Muskogee OK-Cherokee OK-
458 AM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN CHEROKEE AND
NORTHEASTERN MUSKOGEE COUNTIES THROUGH 530 AM CDT...
At 458 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southwest of Tahlequah to 4 miles
southwest of Muskogee. Movement was east at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Muskogee... Cookson...
Braggs... Pumpkin Center...
Cherokee Landing State Park... Fort Gibson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3576 9481 3574 9481 3564 9501 3564 9512
3560 9513 3576 9544 3581 9529 3581 9527
3583 9525 3587 9514
TIME...MOT...LOC 0958Z 272DEG 15KT 3590 9501 3571 9541
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 5:36 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
536 AM CDT Sun May 25 2025
ARZ001-010-OKZ069-251115-
Benton AR-Washington AR-Adair OK-
536 AM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT BENTON...WASHINGTON AND EAST
CENTRAL ADAIR COUNTIES THROUGH 615 AM CDT...
At 536 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles west of Bentonville to 3 miles northwest
of Lincoln to 5 miles north of Bunch. Movement was east at 35 mph.
HAZARD...Wind gusts 40 to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Adair State Park... Woolsey...
Northwest Arkansas Regional Air...Elkins...
Cincinnati... Savoy...
Tontitown... Larue...
Pea Ridge... Cave Springs...
Wedington... Gallitin...
Odell... Stilwell...
Lincoln... War Eagle...
Strickler... Highfill...
Vaughn... Monte Ne...
This includes Interstate 49 between mile markers 47 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3621 9392 3595 9406 3576 9428 3576 9450
3581 9464 3602 9452 3649 9430 3650 9387
TIME...MOT...LOC 1036Z 272DEG 28KT 3637 9430 3598 9447 3576 9477
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 25, 5:55 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
555 AM CDT Sun May 25 2025
OKZ061-062-067-251130-
Rogers OK-Mayes OK-Wagoner OK-
555 AM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN ROGERS...SOUTHWESTERN
MAYES AND NORTHERN WAGONER COUNTIES THROUGH 630 AM CDT...
At 555 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Claremore to 4 miles northeast of Broken
Arrow. Movement was east at 45 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Pryor... Inola...
Mazie... Wagoner...
Verdigris... Snowdale State Park...
Claremore... Chouteau...
Pryor Creek... Sportsmen Acres Community...
Murphy... Tiawah...
Broken Arrow...
This includes Interstate 44 between mile markers 240 and 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3631 9516 3589 9534 3607 9576 3609 9576
3633 9566
TIME...MOT...LOC 1055Z 287DEG 40KT 3631 9564 3608 9576
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 6:22 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
622 AM CDT Sun May 25 2025
OKZ062-067-068-070-251200-
Muskogee OK-Cherokee OK-Mayes OK-Wagoner OK-
622 AM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MAYES...EASTERN
WAGONER...CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 700 AM
CDT...
At 622 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles southeast of Chouteau to near Wagoner to
4 miles west of Porter. Movement was east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Tahlequah... Tullahassee...
Hulbert... Peggs...
Wagoner... Redbird...
Fort Gibson... Okay...
Lost City... Scraper...
Sequoyah State Park... Porter...
Murphy... Oaks...
Muskogee...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3617 9501 3616 9501 3616 9480 3607 9480
3583 9493 3572 9521 3588 9563 3600 9545
3618 9529
TIME...MOT...LOC 1122Z 291DEG 39KT 3613 9525 3598 9538 3587 9561
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 6:54 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
654 AM CDT Sun May 25 2025
ARZ001-010-OKZ063-068>070-072-251230-
Benton AR-Washington AR-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
Delaware OK-
654 AM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BENTON...
NORTHWESTERN WASHINGTON...SOUTHEASTERN DELAWARE...NORTHWESTERN
SEQUOYAH...ADAIR...SOUTHEASTERN CHEROKEE AND NORTHEASTERN MUSKOGEE
COUNTIES THROUGH 730 AM CDT...
At 654 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles west of West Siloam Springs to 3 miles
west of Pumpkin Center. Movement was east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Adair State Park... Westville...
Christie... Greenleaf State Park...
Cincinnati... Pumpkin Center...
Maryetta... Cookson...
Braggs... Ballard...
Wedington... Gallitin...
Cherokee Landing State Park... Lake Tenkiller State Park...
Baron... Natural Falls State Park...
Lake Francis... Tahlequah...
Eldon... Proctor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3621 9429 3590 9450 3555 9511 3566 9532
3623 9465
TIME...MOT...LOC 1154Z 278DEG 15KT 3617 9463 3572 9520
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:52 AM CDT | Areal Flood Advisory | TSA | Benton, Washington | 3 hr |
| May 25, 5:36 AM CDT | Special Weather Statement | TSA | Benton, Washington | 39 min |
| May 25, 6:18 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Crawford, Madison, Washington | 3 hr |
| May 25, 7:09 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison | 3 hr |
| May 25, 7:25 AM CDT | Special Weather Statement | TSA | Crawford, Madison, Washington | 35 min |
| May 25, 7:59 AM CDT | Special Weather Statement | TSA | Crawford, Madison | 46 min |
| May 25, 8:34 AM CDT | Special Weather Statement | TSA | Franklin | 41 min |
| May 25, 9:08 AM CDT | River Flood Advisory | TSA | Franklin, Johnson, Logan | 18 hr |
| May 25, 10:10 AM CDT | Special Weather Statement | TSA | Washington | 35 min |
| May 25, 11:08 AM CDT | Special Weather Statement | TSA | Franklin | 37 min |
| May 25, 11:14 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 31 min |
| May 25, 12:16 PM CDT | Flash Flood Warning | TSA | Benton, Madison, Washington | 3 hr |
| May 25, 1:22 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin | 3 hr |
| May 25, 1:51 PM CDT | Special Weather Statement | TSA | Franklin | 24 min |
| May 25, 2:02 PM CDT | Special Weather Statement | TSA | Sebastian | 43 min |
| May 25, 2:20 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 2 hr |
| May 24, 11:32 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| May 24, 11:39 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 51 min |
| May 25, 12:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 25, 12:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 27 min |
| May 25, 12:42 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 25, 12:48 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| May 25, 12:52 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| May 25, 1:16 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| May 25, 1:18 AM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| May 25, 1:46 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| May 25, 1:49 AM CDT | Special Weather Statement | TSA | Kay | 26 min |
| May 25, 2:10 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 29 min |
| May 25, 2:13 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee | 4 hr |
| May 25, 2:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 45 min |
| May 25, 2:38 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| May 25, 2:45 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more | 45 min |
| May 25, 3:00 AM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more | 4 hr |
| May 25, 3:13 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| May 25, 3:21 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| May 25, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 51 min |
| May 25, 3:34 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner, Washington | 4 hr |
| May 25, 3:49 AM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more | 4 hr |
| May 25, 4:03 AM CDT | Special Weather Statement | TSA | Kay | 42 min |
| May 25, 4:13 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 47 min |
| May 25, 4:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 43 min |
| May 25, 4:18 AM CDT | Special Weather Statement | TSA | Delaware | 27 min |
| May 25, 4:48 AM CDT | Special Weather Statement | TSA | Delaware | 57 min |
| May 25, 4:49 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 41 min |
| May 25, 4:55 AM CDT | Special Weather Statement | TSA | Osage | 50 min |
| May 25, 4:58 AM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| May 25, 5:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 34 min |
| May 25, 5:54 AM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Wagoner | 3 hr |
| May 25, 5:55 AM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| May 25, 6:22 AM CDT | Special Weather Statement | TSA | Cherokee | 38 min |
| May 25, 6:37 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 56 hr |
| May 25, 6:54 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 36 min |
| May 25, 7:45 AM CDT | River Flood Warning | TSA | Osage | 13 hr |
| May 25, 7:45 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 35 hr |
| May 25, 7:45 AM CDT | River Flood Advisory | TSA | Tulsa | 114 min |
| May 25, 7:47 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 19 hr |
| May 25, 8:40 AM CDT | Areal Flood Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Wagoner | 54 hr |
| May 25, 9:07 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| May 25, 9:39 AM CDT | River Flood Warning | TSA | Tulsa | 36 hr |
| May 25, 11:00 AM CDT | Flash Flood Warning | TSA | Osage, Rogers, Tulsa, Washington | 3 hr |
| May 25, 11:00 AM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| May 25, 11:22 AM CDT | Special Weather Statement | TSA | Adair | 23 min |
| May 25, 11:30 AM CDT | Special Weather Statement | TSA | Cherokee | 30 min |
| May 25, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 20 min |
| May 25, 1:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| May 25, 2:33 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 42 min |
| May 25, 2:34 PM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 32 min |
| May 25, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 16 min |
| May 25, 3:06 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore | 4 hr |
| May 25, 3:27 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
| May 25, 3:33 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 117 min |
| May 25, 3:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| May 25, 4:24 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| May 25, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 29 min |
| May 25, 5:16 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 25, 5:32 PM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee | 28 min |
| May 25, 6:12 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
Nearby
Flash Flood Warnings in Oklahoma, 2025Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.